# SDR AMTA200300477

- Difficulty date: March 25, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3 CARGO COMPARTMENT TRACK CORRODED, 53 FUSELAGE 10 MAIN FRAME.  REPAIRED C-3 TRACK AS PER SRM 53-24-00 AND ALODINED PRIMED AND PAINTED AREA AS PER SRM 51-21-02.  (M)
